Some properties of multiparameter random fields

Authors

  • B. V. Bondarev
  • G. G. Zhirnyi

Abstract

We study some properties of multiparameter random fields, namely, the problems of absolute continuity of measures and averaging in the multiparameter case. For a special stochastic system, we present inequalities of large deviations.

Published

25.12.1995

Issue

Section

Research articles

How to Cite

Bondarev, B. V., and G. G. Zhirnyi. “Some Properties of Multiparameter Random Fields”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 12, Dec. 1995, pp. 1609–1621, https://umj.imath.kiev.ua/index.php/umj/article/view/5554.